# SDR MZZA2009101200104

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 34,858 hours, 12,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE AFT FLT ATTENDANT SEAT - LED DOES NOT FLASH.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-64-00-200-802.  FLASHLIGHT AND LED OPS CHECKED NORMAL.
